MAUDE Adverse Event Report: GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, PE WITH PEG, SMALL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a glenoid component removal had to be performed as a revision surgery due to an aseptic loosening of the device.No further information received.Update 31-mar-2021: further information was received.X-rays and pictures were provided containing the part- and lot-no.Of all involved devices (ar-9105-01/lot 1246018, ar-9301-02/lot 2501252307, ar-9300-41cpc/lot 2501241206, cd-9341-16/1242003), which were primary implanted on the (b)(6) 2013.The date of incident was confirmed to be the (b)(6) 2021 although the patient has experienced the correspondingly large burden on her shoulders already for many years, but had to care for her severely disabled husband.After the husband passed away, the patient decided to have the operation.During the revision a filling with bone substitute cerament (hemi) was performed to treat the patient.
 
Additional Manufacturer Narrative
Complaint not confirmed, light damage was observed on the teeth of the pegs and keel and along the edges of the device, but no abnormalities were observed that may have contributed to the event.Bone cement was observed on the central peg and on the keel.

Brand Name
GLENOID, PE WITH PEG, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
MDR Report Key11612657
Report Number1220246-2021-02832
Device Sequence Number19719475
Product Code KWS
UDI-Device Identifier00888867057319
UDI-Public00888867057319
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOID, PE WITH PEG, SMALL
Device Catalogue NumberAR-9105-01
Device Lot Number1246018
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR